# SDR TWAA9902005

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND DENT IN LEADING EDGE OF RT ELEVATOR, APPROXIMATELY 2.25 BY 2.5 INCH AND 0.180 INCH DEEP, LOCATED JUST O/B OF ELEVATOR  DAMPER.  REPLACED DAMAGED PANEL PER SPM 6-70-01.
